Random matching of several infinite populations

Carlos Alós-Ferrer

Research output: Contribution to journalArticlepeer-review


Random matching models with infinite populations present formal difficulties due to the lack of a law of large numbers for a continuum of random variables. In a previous paper (Alós-Ferrer, 1999), random matching processes for a continuum of agents were studied, proving their existence. The present work extends the analysis to the case of several populations, which includes general equilibrium buyers-sellers models, and evolutionary models with underlying asymmetric games.

Original languageEnglish (US)
Pages (from-to)33-38
Number of pages6
JournalAnnals of Operations Research
Issue number1-4
StatePublished - 2002


  • Dynamical systems
  • Evolution
  • Law of large numbers
  • Random matching

ASJC Scopus subject areas

  • General Decision Sciences
  • Management Science and Operations Research


Dive into the research topics of 'Random matching of several infinite populations'. Together they form a unique fingerprint.

Cite this